# SDR AALA202008199008

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 16,174 hours, 7,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND 2L DOOR BOTTLE LOW PRESSURE. CHARGED 2L DOOR DAMPER BOTTLE IAW 52-10-00-614-001-A.
